Steroid cream addiction and withdrawals are very real and all too common these days. Topical steroids are over-prescribed and causing a host of problems. I know because I am one of the unfortunate ones that found out the hard way hgh Pills. I have been using topical steroid creams most of my life and I am 56 years old, and now in my 6th month of the painful withdrawal stages.
I also was diagnosed with osteoporosis, fibromyalgia, interstitial cystitis, chronic fatigue and irritable bowel syndrome by 45 years old. I know that 30+ years of steroid cream contributed to, if not caused these ailments in my body capsiplex Burn. Steroids suppress the immune system, adrenals and many of the healthy functions of the body. The good news is, you can heal and recover from the damage done, but it takes time.
I developed eczema by 5 months old and my mother began to put ointment on the back of my knees and on the inside of my elbows to clear it up anavar steroid pills. I have no idea what she used on me, but I strongly suspect that it was some type of steroid cream as they became widely prescribed and used after 1955. I can remember her pinning long white socks to my pajamas at night when I was only three years old. I can’t remember too much from that age, but I do remember that because I itched so bad at night, I chewed holes through the socks at night in utter desperation to “scratch.”